# SDR SWIA201439811

- Difficulty date: October 19, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 34,058 hours, 30,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 449
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE FLOOR SUPPORT ANGLE UPPER SURFACE CORRODED AT BS 449.85 RBL 36.  C-CHECK,  BLENDED OUT CORROSION AT RT PRESSURE FLOOR SILL ANGLE UPPER SURFACE CORRODED AT FS449.85, RBL36 IAW REO.
